# SDR DALA2022051003242

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 68,700 hours, 27,146 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Wire
- Condition: Chafed
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3722-SMOKE- JUST PRIOR TO LANDING - PASSENGERS REPORTED TO CREW A SPARK AND PUFF OF SMOKE AT NEAR SIDEWALL SEAT 10F. CORRECTIVE ACTION: FOUND AND REPAIRED CHAFFED WIRE AT SIDEWALL TO OVERHEAD BIN INTERSECTION. OPS CHECKS AND NO-GO-ODI TASKS C/W AND RTS.
